Doctor insights on:
Why would my fingers/hands smell like garlic if i haven't eaten or handled any garlic lately? No new medications or supplements.
DMSO,ANXIETY,CUMIN: 1sulpher based medicines like dmso 2emotional stress apocrine glands sedrete an oily sweat, when a person is suffering from anxiety or emotional stress.Sulpher producing bacteria thrive in these fatty compounds&produce a chemical which smells like garlic odor 3large quantity of cumin may produce garlic like body odor. ...Read moreSee 1 more doctor answer
For treating a vaginal yeast infection are anti-fungal medications from the pharmacy superior to home remedies e.g. yogurt and garlic?
My belief: is that you are more likely to get a consistent response from antifungal medications. Other providers may have differing opinions on this matter. ...Read more
I’m on high blood pressure medication and now is eating a clove of raw garlic on empty stomach but have been burping a lot, should I continue ?
Garlic has never been shown to lower BP and decrease the risk of stroke, heart attack, etc. Use proven BP meds. There are many and some will be less than $1 per year. Better yet first get this book and do Chap 9 exactly to see if BP not better in 2 weeks.
Excerpt From: Thomas J. Moore & Mark Jenkins. “The DASH Diet for Hypertension.” iBooks. https://itun.es/us/CcRDA.l ...Read more
Can lifestyle means like taking garlic and bananas or potassium rich food control high blood pressure instead of drugs or medications.pls explain?
Augment: Some lifestyle measures such as weight loss, sodium restriction and exercise can augment the beneficial effects of traditional medical therapy. However, If that was all that it took there would not be hundreds of different pharmacological therapies, instead I would just prescribe life style management. Hypertension is not something you want to under treat! See your health care provider. ...Read moreSee 1 more doctor answer
Are cats claw, ecinecia, garlic, and goldenseal all okay to take with amoxicillin? Would this help or inhibit the drugs interaction? I have already been on the herbs for 5 days, and amoxicillin for 1, if it's a bad idea should I just stop taking them and
Talk to your doctor: You should tell your doctor about all the medications/drugs/supplements you take. For now quit taking stuff that your doctor did not prescribe. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, low fat milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex. ...Read more
Can prescription or OTC drugs that cause vasodilation worsen peripheral neuropathy? I have had to stop taking norvasc, (amlodipine) garlic, and ginkgo biloba due to this.
Yes, possibly: Peripheral neuropathy often comes from damaged nerves sending aberrant impulses--tingling, pins/needles, burning, cold, or numbness. Vasodilation which increases blood flow to peripheral nerves usually helps restore normal function of the nerves; sometimes an undesirable side effect is for numbness to lessen, unmasking more painful neuropathic sensations. ...Read more
There are none...: Even the strongest opiates only "take the edge off" for people in chronic pain. Meds are only one part of dealing with the pain. A useful tool, but pain is so necessary for survival that we are not "allowed" to monkey with it much. In acute pain, the transition from miserable to less miserable can be great. In chronic pain, it's just part of the plan. ...Read more
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treatments. State medical boards require a physician/patient relationship,a retrievable record,recent exam with vital signs for prescribing.Failure to do so can lead to loss or restriction of license. It may seem minor to you but it is not. ...Read moreSee 1 more doctor answer
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isnt good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more
Applies to skin: Topical just refers to how a medication is applied. In this case to the skin and is meant to treat local skin problems. Some meds are applied to the skin but are meant to be absorbed into the body in which case we use the term "transdermal" since it is meant to pass through the skin to affect the whole body. ...Read more
Why R you depressed?: If your depression is affecting your life and/or those around you and you have trouble dealing with it or not knowing how to etc..It is very reasonable to seek help, either from a therapist, your physician/nurse, or both. Psychotherapy may be adequate for some, others may need both meds (many choices, depending on your symptoms/needs) and therapy. Consult doc. Good luck. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Odor free garlic medication
- Centrum herbals garlic medication
- Opti gar garlic medication
- Ask a doctor a question free online
- Odorless garlic medication
- Daily garlic once medication
- Garlic cholesta health medication
- Benifts of garlic
- Cayenne plus garlic medication